Children’s Advil recalled due to overdose concerns

Ashley Hunter, ECB Publishing, Inc.

Pfizer Consumer Health, a division of Pfizer, Inc., the producer of children's Advil, has recalled one lot of their bubblegum flavored, 4-oz bottles of children's Advil after receiving customer complaints that the provided dosage cup for the Advil is marked in teaspoons, while the instructions provided on the medication's label are described in milliliters (mL).
After looking into the situation, Pfizer concluded that the unmatched dosage cup and dosage instructions could result in the chance of a potential and accidental overdose.
The medication bottles were distributed nationwide to wholesalers, retailers and distributers throughout the United States between May and June of this year.
“Pfizer, Inc. places the utmost emphasis on patient safety and product quality at every step in the manufacturing and supply chain process,” reads the press release issued by the company.
All businesses who sell the bubblegum flavored Advil have been advised to remove the product from their shelves.
In addition, consumers who have experienced any problems with the recalled Advil are advised to contact their healthcare provider.
Overdose symptoms are commonly identified through nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
If consumers have questions regarding this recall or to report an adverse event, please contact the Pfizer Consumer Healthcare Information Line at 1-800-88-Advil (1-800-882-3845). Their hours of operation are Mon-Fri, 9 a.m. through 5 p.m. EST.